MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930)
Date of Event 04/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2013) is considered to be a best estimate.This emdr represents the bd ventralight st mesh (device 1).An additional supplemental emdr was submitted to represent the bd ventralex st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with implant of ventralight st mesh (device 1) and ventralex st mesh (device 2).Per operative notes, ¿this was a recurrent hernia lateral to the old mesh that had been placed.Adhesions were lysed and the two defects in the left lower quadrant was noted, and a ventralight st mesh (device 1) was placed into the peritoneal cavity and tacked.In the right upper quadrant where the second hernia was noted and a ventralex st mesh (device 2) was placed into the peritoneal cavity and tacked.¿ (note: the previously placed mesh was unknown) (b)(6) 2014 ¿ patient was diagnosed with abdominal wall abscess thereby underwent open repair with removal of ventralight st mesh (device 1) and ventralex st mesh (device 2).Per operative notes, ¿a visible piece of ventralight st mesh (device 1) was noted and superior to this a ventralex st mesh (device 2) was also noted.There were a few loops of small bowel were densely adherent below the area of the infected mesh.The ventralight st mesh (device 1) and ventralex st mesh (device 2) were removed.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23615918
Report Number1213643-2025-01110
Device Sequence Number8977851
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(17)150428(10)HUXD1349
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Catalogue Number5954450
Device Lot NumberHUXD1349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale